MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent a bilateral implantation of a proact device (date unknown).Patient's right device subsequently became infected post-procedure.Onset date of infection is unknown.Surgical intervention was required, including an explanation of right proact device and irrigation of the implant site.Device remained intact when removed.There were no known effects to the patient.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
1840 berkshire lane n
plymouth, MN 55441
MDR Report Key24968910
Report Number3003477176-2026-00005
Device Sequence Number4979353
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public180668000380
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale